# SDR YENA2023091801108

- Difficulty date: September 17, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N935JB
- Make and model: Airbus A321-231
- Aircraft serial: 06185
- Aircraft time: 37,733 hours, 7,361 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1773, EWR-LAX. ' WXR T/R IN RED ON ND; REMOVED AND REPLACED WX RADAR TRANSCEIVER UNIT. OPS GOOD, NO DEFECT IAW AMM 34-41-51-400-001-A.  AIRCRAFT RETURN TO SERVICE.'
